Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 177, NWS North Platte, NE

June 25, 2009Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2009, 9:00 PM CDT for Lincoln County, Nebraska. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2009, 9:00 PM CDT (02:00 UTC)
Expired
Jun 25, 2009, 9:30 PM CDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:07 PM CDTTSTM WND GST 70Sutherland, NEDEPUTY ESTIMATED WIND GUSTS FROM THUNDERSTORMS TO 70 MPH 12 MILES SOUTH OF SUTHERLAND ON HIGHWAY 25.
Jun 25, 9:34 PM CDTTSTM WND GST 505 Sse Hershey, NECOOP OBSERVER ESTIMATED WINDS OF 50 MPH OR GREATER WHICH WERE SHREDDING LEAVES AND BREAKING SOME SMALL BRANCHES OFF TREES AT HIS LOCATION.
Jun 25, 9:34 PM CDTTSTM WND GST 50Hershey, NECOOP OBSERVER ESTIMATED WINDS OF 50 MPH OR GREATER WHICH WERE SHREDDING LEAVES AND BREAKING SOME SMALL BRANCHES OFF TREES AT HIS LOCATION.
Jun 25, 9:34 PM CDTHAIL 0.755 Sse Hershey, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
2088 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 260200
SVRLBF
NEC111-260230-
/O.NEW.KLBF.SV.W.0177.090626T0200Z-090626T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 930 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 25
  MILES SOUTHWEST OF NORTH PLATTE...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUTHERLAND RESERVOIR STATE RECREATION AREA BY 925 PM CDT...
  SUTHERLAND AND HERSHEY BY 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4092 10125 4104 10124 4105 10125 4132 10126
      4132 10075 4092 10083
TIME...MOT...LOC 0200Z 195DEG 27KT 4094 10115

$$

TAYLOR
1 follow-up statement
000 
WWUS53 KLBF 260214
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT THU JUN 25 2009

NEC111-260230-
/O.CON.KLBF.SV.W.0177.000000T0000Z-090626T0230Z/
LINCOLN NE-
914 PM CDT THU JUN 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL LINCOLN COUNTY...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR HIGHWAY 25 MILE MARKER 90...OR 17 MILES SOUTHWEST OF
NORTH PLATTE...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUTHERLAND RESERVOIR STATE RECREATION AREA BY 925 PM CDT...
  HERSHEY AND 6 MILES EAST OF SUTHERLAND BY 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4092 10125 4104 10124 4105 10125 4132 10126
      4132 10075 4092 10083
TIME...MOT...LOC 0214Z 199DEG 27KT 4103 10107

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, Jun 25, 3:08 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT THU JUN 25 2009

.SYNOPSIS...
H5 RIDGE CONTINUES TO DOMINATE CENTRAL CONUS WITH TROUGHS ON BOTH
COASTS AS SEEN IN VISIBLE.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT IN NEAR TERM AND WILL USE A BLEND FOR THE
FORECAST. MID AND HIGH CLOUDS CONTINUE TO DISSIPATE AS THEY MOVE
INTO WESTERN NEBRASKA THIS AFTERNOON. MASSIVE SB CAPES THIS
AFTERNOON WITH UNSTABLE BOUNDARY LAYER. PWATS 150 PERCENT OF
NORMAL AND STORM MOTION 7KTS. STRONG CAP OVER THE EASTERN HALF OF
THE CWA. HAVE INCREASED POPS TO THE WEST. FRIDAY A COLD FRONT WILL
MOVE ACROSS THE FORECAST AREA WITH GOOD FORCING IN THE 700MB TO
850MB LAYER. TDS IN THE MID TO UPPER 60S. CAPES NOT AS HIGH BUT
AMPLE FORCING WITH THE FRONTAL BOUNDARY AND A 40+KT LLJ FEEDING
INTO THE AREA JUST AHEAD OF THE FRONT ANOTHER ROUND OF SEVERE
WEATHER. TEMPERATURES TO COOL SATURDAY AS SURFACE HIGH PRESSURE
BUILDS INTO WESTERN NEBRASKA. HAVE DROPPED HIGHS INTO THE 80S
THIS WEEKEND. EXTENDED MODELS IN FAIR AGREEMENT HAVE NOT MADE TOO
MANY MODIFICATIONS AND FOLLOWED THE GFS. THE H5 RIDGE WILL BEGIN
TO BUILD INTO THE NORTHERN PLAINS AGAIN SUNDAY INTO TUESDAY.
ENSEMBLE GUIDANCE ONLY ONE STANDARD DEVIATION WITH TEMPERATURES IN
THE 90S. NEXT NORTHERN SYSTEM TO IMPACT CWA ON TUESDAY NIGHT WEDNESDAY.
HAVE RETAINED SCHC. LEFT THE REMAINDER OF THE FORECAST DRY.

&&

.AVIATION...
NEAR TERM MODELS ARE IN GOOD AGREEMENT WITH THE UPPER RIDGE TO
AMPLIFY AND BUILD EAST ON FRIDAY. TONIGHT DISTURBANCES EMBEDDED IN
THE FLOW WILL LIFT NORTHEAST ACROSS THE PANHANDLE AND SOUTHWEST THIS
EVENING WITH CONVECTION ON THE HIGH PLAINS TO MOVE NORTHEAST
INITIALLY THEN MORE EAST OVERNIGHT. AT 18Z WEAK SURFACE HIGH PRESSURE
DOMINATED THE NORTH AND CENTRAL PLAINS AS WEAK BOUNDARIES WILL SERVE
AS FOCUSES FOR CONVECTION WITH THE HEATING OF THE DAY. VISUAL FLIGHT
RULES ARE ANTICIPATED AT TERMINALS KLBF AND KVTN WITH KLBF MOST
LIKELY TO BE IMPACTED BY CONVECTIVE DEVELOPMENT TONIGHT. IN THE KLBF
TERMINAL USED VCTS AS IMPACTS BY CONVECTION MAY BE LATE WITH 00Z TAF
ISSUANCE TO PROVIDE BETTER DEFINITION AS TO AREAL COVERAGE FOR
STORMS TONIGHT. THE STORMS WILL BE HIGH BASED WHILE BOUNDARY LAYER
MOISTURE DEEPENS OVERNIGHT FOR CEILINGS TO LOWER TO 070 TO 090 KFT
TOWARD DAYBREAK FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...POWER
AVIATION...KECK
Hazardous weather outlook, Jun 25, 2:34 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT THU JUN 25 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-261000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
234 PM CDT THU JUN 25 2009 /134 PM MDT THU JUN 25 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG AFTERNOON HEATING AND ABUNDANT LOW LEVEL MOISTURE...COMBINED
WITH APPROACHING DISTURBANCES...WILL LEAD TO ISOLATED TO SCATTERED
THUNDERSTORM DEVELOPMENT. STRONG INSTABILITY AND SUFFICIENT WIND
SHEAR WILL ALLOW THUNDERSTORMS TO REACH SEVERE LIMITS WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREATS...ALTHOUGH AN ISOLATED
TORNADO CANNOT BE RULED OUT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE
GREATEST THREAT FOR ORGANIZED SEVERE THUNDERSTORMS IS WEST OF A
LINE FROM VALENTINE TO STOCKVILLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COLD FRONT WILL APPROACH WESTERN AND NORTH CENTRAL
NEBRASKA LATE ON FRIDAY. AS THE FRONTAL BOUNDARY MOVES
EAST...THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT.
SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY.
AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT IN
AREAS WEST OF HIGHWAY 83.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 25, 8:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             IMPERIAL                40.52N 101.64W
06/25/2009  M1.75 INCH       CHASE              NE   CO-OP OBSERVER

            MARBLE TO GOLFBALL SIZE HAIL. HAIL BEGAN AT 755 PM CDT
            AND CONTINUED THROUGH 805 PM.

&&

CARMEL
Local storm report, Jun 25, 8:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             13 SW WALLACE           40.70N 101.34W
06/25/2009  E1.75 INCH       PERKINS            NE   PUBLIC

            JAGGED GOLFBALL SIZED HAIL REPORTED.

&&

CARMEL
Local storm report, Jun 25, 8:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     13 SW WALLACE           40.70N 101.34W
06/25/2009  E60 MPH          PERKINS            NE   PUBLIC

            ESTIMATED 60 MPH WINDS OCCURRED 13 MILES SOUTHWEST OF
            WALLACE.

&&

CARMEL
Local storm report, Jun 25, 8:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             13 SW WALLACE           40.70N 101.34W
06/25/2009  E1.75 INCH       PERKINS            NE   PUBLIC

            JAGGED GOLFBALL SIZED HAIL REPORTED WITH AT LEAST ONE
            WINDOW BROKEN OUT IN HOME.

&&

CARMEL
Local storm report, Jun 25, 8:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     2 W WALLACE             40.84N 101.20W
06/25/2009  E60 MPH          LINCOLN            NE   CO-OP OBSERVER

            COOPERATIVE WEATHER OBSERVER STATED HIS LOCATION WAS
            BEING BATTERED BY HIGH WINDS...HEAVY RAIN AND HAIL OF
            UNKNOWN SIZE.

&&

CARMEL
Local storm report, Jun 25, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HEAVY RAIN       MERRIMAN                42.92N 101.70W
06/25/2009  M1.00 INCH       CHERRY             NE   TRAINED SPOTTER

            REPORT RECEIVED VIA ESPOTTER.

0735 PM     TSTM WND GST     5 W HAMLET              40.38N 101.33W
06/25/2009  E70.00 MPH       HAYES              NE   PUBLIC

            ESTIMATED 60 TO 70 MPH WINDS CAUSED TREE DAMAGE AND POWER
            WAS REPORTED OUT.

0735 PM     HAIL             HAMLET                  40.38N 101.24W
06/25/2009  M1.75 INCH       HAYES              NE   PUBLIC

0735 PM     TSTM WND DMG     5 W HAMLET              40.38N 101.33W
06/25/2009                   HAYES              NE   PUBLIC

            LARGE TREE LIMBS DOWNED BY ESTIMATED 60 TO 70 MPH WINDS.

0755 PM     HAIL             IMPERIAL                40.52N 101.64W
06/25/2009  M1.75 INCH       CHASE              NE   CO-OP OBSERVER

            MARBLE TO GOLFBALL SIZE HAIL. HAIL BEGAN AT 755 PM CDT
            AND CONTINUED THROUGH 805 PM.

0801 PM     HAIL             2 SW IMPERIAL           40.50N 101.66W
06/25/2009  E1.75 INCH       CHASE              NE   PUBLIC

0815 PM     TSTM WND GST     13 SW WALLACE           40.70N 101.34W
06/25/2009  E60.00 MPH       PERKINS            NE   PUBLIC

            ESTIMATED 60 MPH WINDS OCCURRED 13 MILES SOUTHWEST OF
            WALLACE.

0830 PM     HAIL             13 SW WALLACE           40.70N 101.34W
06/25/2009  E1.75 INCH       PERKINS            NE   PUBLIC

            JAGGED GOLFBALL SIZED HAIL REPORTED WITH AT LEAST ONE
            WINDOW BROKEN OUT IN HOME.

0845 PM     TSTM WND GST     2 W WALLACE             40.84N 101.20W
06/25/2009  E60.00 MPH       LINCOLN            NE   CO-OP OBSERVER

            COOPERATIVE WEATHER OBSERVER STATED HIS LOCATION WAS
            BEING BATTERED BY HIGH WINDS...HEAVY RAIN AND HAIL OF
            UNKNOWN SIZE.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Jun 25, 7:13 PM CDTSevere Thunderstorm WarningLBFCherry62 min
Jun 25, 7:30 PM CDTSevere Thunderstorm WarningLBFChase, Hayes30 min
Jun 25, 7:59 PM CDTSevere Thunderstorm WarningLBFChase, Hayes31 min
Jun 25, 8:22 PM CDTSevere Thunderstorm WarningLBFLincoln, Perkins38 min
Jun 25, 9:24 PM CDTSevere Thunderstorm WarningLBFLincoln36 min
Jun 25, 9:36 PM CDTFlash Flood WatchLBFChase, Hayes, Keith, Lincoln, Perkins6 hr
Jun 26, 3:46 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith59 min
Jun 26, 4:25 PM CDTTornado WarningLBFDeuel35 min
Jun 26, 4:42 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith63 min
Jun 26, 4:57 PM CDTTornado WarningLBFDeuel33 min
Jun 26, 5:09 PM CDTTornado WarningLBFDeuel, Keith36 min
Jun 26, 5:42 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, McPherson63 min
Jun 26, 5:45 PM CDTTornado WarningLBFKeith30 min
Jun 26, 5:51 PM CDTSevere Thunderstorm WarningLBFArthur, Garden54 min
Jun 26, 6:02 PM CDTTornado WarningLBFGarden28 min
Jun 26, 6:10 PM CDTTornado WarningLBFArthur, Keith35 min
Jun 26, 6:13 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, McPherson32 min
Jun 26, 6:17 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant58 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden42 min
Jun 26, 6:33 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson57 min
Jun 26, 6:55 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.